# SDR DJFA2006363

- Difficulty date: December 18, 2006
- Submitted: December 21, 2006
- Operation: Air carrier
- Aircraft: N824LX
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258740
- Aircraft time: 941 hours, 610 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 941 hours, 610 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE EVENT, MAINTENANCE REPORTED THE FLOOR BOARDS NEAR THE ENTRANCE WAY WERE SPONGY.  UPON FURTHER INSPECTION, FRAME 10 WAS FOUND CRACKED.  THE CRACK WAS APPROXIMATELY 1 INCH LONG AND BEGAN AT THE FORWARD NUTPLATE AND EXTENDED FROM LT TO RT.  MAINTENANCE PERFORMED THE STANDARD REPAIR IAW THE SRM.
